# SDR 95ZZZX3183

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Bearing
- Part number: 804509
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - FLT 54 - RETURNED FROM FLIGHT ACCOUNT NR 3 ENGINE OIL BYPASS LIGHT CAME ON AND OIL TEMPERATURE ROSE.  FOUND METAL IN MAIN OIL SCREEN.  REPLACED ENGINE SN 1543.  ENGINE TOTAL TIME:  34,195 HOURS; 22,195 CYCLES.  CHECK C-2 - 1-4-95 - MCI.  INVESTIGATION INTO NR 3 ENGINE, SN 1543, OIL BYPASS LIGHT ILLUMINATING AND OIL TEMPERATURE RISE, REVEALED NR 3 BEARING, MFG P/N 804509, FAILED.  REPLACED NR 3 BEARING AND REPAIRED RELATED COMPONENTS.  ENGINE S/N 1543 REPAIRED AND RETURNED TO SERVICE.
